CureZone   Log On   Join
Re: This device causes grief
 
jtbcrum Views: 3,608
Published: 15 years ago
 
This is a reply to # 106,890

Re: This device causes grief


I have read your message a few times and I never replied. I noticed no one has replied. I had the Mirena from April 04 until May 07. In the fall of 05 I began having episodes that were strange. I didn't know what they were until around the time I was getting my IUD removed. I did a search and realized that I was having focal seizures. I got them diagnosed right after removal, so now I am on seizure medication. I had one more focal seizure two weeks after removal of the IUD. But since then nothing. Seven more months and I will get to go off the medication. I wanted to tell you how sorry I am about your sister. I am sorry that this thing caused such disaster across your life. I hope the best for you and your family and pray that the thing will be taken off the market. Take care,
B.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

2.094 sec, (1)